# SDR AWXA200400374

- Difficulty date: April 4, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 41,442 hours, 30,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND IN FUSELAGE SKIN AFT OF EXTERIOR EMERGENCY EXIT LIGHT BS 727, STR 23 RIGHT.  MAINTENANCE CUTOUT DAMAGED SKIN AT BS 727, STR 23 RIGHT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A NEW REPLACEMENT SKIN SECTION AND FORWARD & AFT FILLERS, DOUBLERS & TRIPLERS; INSTALLED REPAIR PARTS IAW DWG AW5361001.
